Please use this identifier to cite or link to this item: http://hdl.handle.net/10362/4325
Title: Fractional central differences and derivatives
Author: Ortigueira, M.D.
Keywords: Fractional central difference
Fractional central derivative
Grünwald-Letnikov
Generalized Cauchy derivative
Issue Date: 2006
Publisher: SAGE
Abstract: Fractional central differences and derivatives are studied in this article. These are generalisations to real orders of the ordinary positive (even and odd) integer order differences and derivatives, and also coincide with the well known Riesz potentials. The coherence of these definitions is studied by applying the definitions to functions with Fourier transformable functions. Some properties of these derivatives are presented and particular cases studied.
Description: Journal of Vibration and Control, 14(9–10): 1255–1266, 2008
URI: http://hdl.handle.net/10362/4325
Appears in Collections:FCT: DEE - Documentos de conferências internacionais

Files in This Item:
File Description SizeFormat 
Ortigueira_2006.pdf118,36 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.